|Online since 2002|
About PhentermineUse this discussion forum to share your experience with Phentermine side effects. What would you tell your best friend about this product? Please remember that we do not give medical advice. That is for your local health care provider, who is familiar with your medical history.
So I started taking this pill 3 days ago now. I definitely have less of an appetite but no increase in energy and I get extremely dizzy even when if I just move my eyes to fast and I'm only taking half a pill at a time. I know dizziness is a common side effect but does it go away? Is it serious? Or is it maybe because I'm not eating enough? I noticed that when I eat it goes away for a couple hours then comes back. Any info would be extremely welcomed!
AskDocWeb: Dizziness is listed as one of the possible side effects of Phentermine that should be reported to your doctor.
More about dizziness: There are a wide variety of causes for dizziness because so many parts of the body are involved in maintaining balance. Some causes of dizziness are dangerous and require medical attention so check with your doctor if you experience persistent dizziness. Possible causes include:
Energy and feelings of well-being
I use phentermine in association with the HCG diet. Phentermine makes me feel sooooo good. I have energy and feelings of well-being that I don't have when not taking phentermine. I explained this to my mental health doctor and she prescribed Wellbutrin (on top of the citalopram I already take). No joy. I'd love to have a prescription, supplement, or anything that I can take to continue forever the feeling that phentermine gives me!
Cold and blue
I started taking Phentermine 37.5 a week ago. I've noticed that my nose, hands and feet are cold most of the time. During this times, my lips look pale and blue-ish. Can this be caused by the medication?
AskDocWeb: Lips and fingernails may turn blue from a lack of oxygen (cyanosis), which is one of the signs of poor circulation and may also account for feeling cold. Please bring this to your doctor's attention.
I was perscribed Adipex by my doctor but when I bought the perscription at the Pharmacy it's called "phentirimine" is this ok still and is it any different? Well I have been eating but seriously do not want to eat at all, my hubby says that I need to eat whole meals but when I try to I get grossed out and can't eat any more. But I can snack on sun flower seeds all day and or chew gum like crazy? My moods are fine so far and I am actually loosing inches and I have only taken It for a 2 weeks!:)
AskDocWeb: It appears that Phentirimine is a scam. We went to their website and were immediately redirect to another website that tried to sell an "Auto Ship Program" complete with their Recurrent Billing Program. There are many websites that say phentirimine carries a boxed text message: "Phentirimine is a non-controlled substance making it legal to purchase over the Internet without a prescription." Whatever 'phentirimine' is, it is not Phentermine.
How long does it take to get phentermine out of your system?
AskDocWeb: Phentermine has a half-life of about 20 hours. It takes 5 half-lives for your body to completely eliminate a drug from your system so just over 4 days.
Rapid heart rate and heartburn
I have been using Phentermine for 6 days now and have had rapid heart rate only when standing or walking. BP is good and heart rate is good when sitting or resting. I have heartburn all the time since I've started taking it. I have lost 6 lbs so far. I sometimes feel weak and lightheaded. Would it be ok to stop taking it now. I was wondering if it is ok to just stop taking it abruptly.
AskDocWeb: Please talk to your doctor before discontinuing any prescription drug. Some of your symptoms could indicate a problem so find out what your your doctor says.
Pressure in my head
I have been taking Phentermine. 37.5 for two days now n I have had so much pressure in. My head wanted to know why n how to make it. Go away
AskDocWeb: Headaches are listed as one of the possible side effects of Phentermine that should be reported to your doctor.
Bleeding after menopause
I am a 62 yr. old postmenepausal female and was prescribed phentermine 37.5 . After 5 days I started spotting with cramps. After investigating, Twice before in past yrs. I have had to have indometrial biopsies (negative) because of post menepausal bleeding, and I researched and discovered that was the exact two times I had started taking Phentermine. The Dr. thinks this is coincidence, and the phen. could not cause it. Please help my confusion.
AskDocWeb: Please note that confusion is one of the possible side effects of Phentermine. Although no affects on menstrual cycle are listed for Phentermine there are a few reports of that. It doesn't affect the menstrual cycle of all women but Phentermine has been reported to cause:
Increased heart rate and dizzy
5/23/12 I have been taking phentermine, along with diet and exercise for almost five weeks now and have lost about 18 pounds. However, I was recently told by a friend/nurse that my heart rate was high(rate of 117-120)and should reconsider taking the medication. I also get dizzy sometimes when I stand from a sitting position. It took me two weeks to adjust to the medication and am finally feeling pretty good about the way things are going. I still have about 55 pounds to go. Is this normal and should I stop taking phentermine. PlEASE HELP!!
AskDocWeb: Whether or not you should stop taking any prescription drug is a decision best made with the help of your personal healthcare provider. Phentermine is known to increase the heart rate but what is safe varies from one person to the next so check with your doctor.
Read more feedback from users.
Report - 84 - 85 - 86 - 87 - Page 88 - 89 - 90 - 91 - 92 - Last Page 138
If you find this page useful share it with others. If you have used Phentermine, use the form below to add your review of Phentermine, feedback or suggestions that may help others. Please note that all addresses are held confidential.
Thanks for stopping by.
This consumer advocate website is protected by copyright © 2008-2012 Askdocweb, Inc. All Rights Reserved. This is a layman's report on Phentermine and is not intended to replace discussions with a health care provider. Do not use the information on this forum as a substitute for your doctor's advice. Always consult your doctor before taking any drug and follow your doctor's directions. Source material: Food and Drug Administration, Medline, Physician's Desk Reference, and the largest community of people in the world, those who are concerned about healthcare.